# SDR CA001031021

- Difficulty date: August 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 82820045104
- Condition: Chafed
- Location: Fuel System
- Part time: 14,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING SCHEDULED INSPECTION OF RT FUEL TANK, SERIOUS WEAR ON THE AFFECTED FUEL TUBE WAS DETECTED. THE INTERFERENCE WITH THE BONDING STRAP CREATED HEAVY WEAR & PENETRATION OF THE TUBE WALL. THE STRAP INSTALLATION MUST BE CORRECTED AND FORWARD INSTALLATION OF THE FUEL TUBE. ACTION: WORN TUBE REPLACED AND BONDING STRAP ROUTED CORRECTLY.QIR INVESTIGATION REPORT - DMAR-NDAR-00-00003 FILED BY BOMBARDIER, DEHAVILLAND.
